Volume 15, Number 2
Preview Issue Next Issue


C. L. Wang and Z. Y. You

J. Comp. Math., 15 (1997), pp. 97-104

Preview Purchase PDF 0 53 Article preview


X. Li and B. Y. Guo

J. Comp. Math., 15 (1997), pp. 105-126

Preview Purchase PDF 0 54 Article preview


P. W. Zhang

J. Comp. Math., 15 (1997), pp. 127-137

Preview Purchase PDF 0 58 Article preview


D. L. Hu and D. Y. Cai

J. Comp. Math., 15 (1997), pp. 138-148

Preview Purchase PDF 0 50 Article preview


X. C. Liu

J. Comp. Math., 15 (1997), pp. 149-158

Preview Purchase PDF 0 60 Article preview


Y. P. Lin

J. Comp. Math., 15 (1997), pp. 159-178

Preview Purchase PDF 1 60 Article preview


G. P. He, B. Q. Diao and Z. Y. Gao

J. Comp. Math., 15 (1997), pp. 179-192

Preview Purchase PDF 0 65 Article preview

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80